# SDR KBM2004F00242

- Difficulty date: October 4, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1D
- System (JASC): 8011 · Engine Starter
- Part: Drain Valve
- Part number: 0174078030
- Part serial: 855B
- Condition: Leaking
- Location: Starter
- Part time: 565 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

START DRAIN VALVE, UNIT LEAKING, REMOVED AND REPLACED.
